RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1948, Volume 12, Issue 6, Pages 555–568 (Mi izv3095)  

This article is cited in 3 scientific papers (total in 3 papers)

On an extremal problem in the theory of weighted orthogonal polynomials

M. M. Dzhrbashyan


Full text: PDF file (866 kB)

Bibliographic databases:
Received: 20.06.1947

Citation: M. M. Dzhrbashyan, “On an extremal problem in the theory of weighted orthogonal polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 12:6 (1948), 555–568

Citation in format AMSBIB
\Bibitem{Dzh48}
\by M.~M.~Dzhrbashyan
\paper On an extremal problem in the theory of weighted orthogonal polynomials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1948
\vol 12
\issue 6
\pages 555--568
\mathnet{http://mi.mathnet.ru/izv3095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=28423}
\zmath{https://zbmath.org/?q=an:0032.20102}


Linking options:
  • http://mi.mathnet.ru/eng/izv3095
  • http://mi.mathnet.ru/eng/izv/v12/i6/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Apresyan, “Localization of ideals and asymptotic uniqueness theorems for functions with restrictions on growth”, Math. USSR-Sb., 34:5 (1978), 561–592  mathnet  crossref  mathscinet  zmath
    2. M. M. Dzhrbashyan, “Basicity of some biorthogonal systems and the solution of a multiple interpolation problbm in the $H^p$ classes in the half-plane”, Math. USSR-Izv., 13:3 (1979), 589–646  mathnet  crossref  mathscinet  zmath  isi
    3. M. M. Dzhrbashyan, “A characterization of the closed linear spans of two families of incomplete systems of analitic functions”, Math. USSR-Sb., 42:1 (1982), 1–70  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:135
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019